# SDR SWIA20250902001

- Difficulty date: May 11, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,961 hours, 37,044 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Torn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL-STABILIZER LT TRAILING-EDGE SEAL IS TORN NEAR AFT FAIRING 326CT.  REPAIRED HORIZONTAL STABIULIZER LT TRAILING EDGE SEAL NEAR AFT FAIRING 326CT IAW REO 670-55-10-017, REV --,  DWG BA670-23107, REV --, AND DWG KBA670-23001, REV C. COMPLIED WITH TASK 51-900-1002-SKY
